Couldn't find what you looking for?

TRY OUR SEARCH!

HELLO,
im 20 years old!
i have been abusing pain medication for three years off and on.
It started with hydrocodone my docter proscribed it to me from a car accident in 04 then all ofmy friends were snorting this medication to get high and showed me how to do it I tried it and it was on from there,I would do it as much as i could get my hands on to get high off of it. it wasnt an every day thing for a while it was just fun till I got addicted and untill i needed it or i didnt feel like doing much of anything, lazy tired yawny teary eyes, but i could sleep fine i just didnt feel very good, like going to work without it. but it wasnt that bad of withdrawls. then finally i got off of that after using it for 6months. I stayed clean for about 7months. then I started using percoset everyday never went a day without it. I got up to taking 10-15 a day of the 10 mg pills for about a year then i got sick of being sick without it when i finally went without it and it scared me. so I started wheening off of the percoset with the hydrocodone because the withdrawl symptons werent near as bad by no means. Then i went a week without anything and jumped right back in the game with the hydrocodones, but i wasnt near as bad as with the percoset but it was an everyday thing. then I got up to doing about 20 hydros a day everyday just to get by for about two years. Then someone introduced me to oxy cautin which at the time i loved because i could do a 40mg pill and fill good all day long instead of 20 hydros. but it only got worsei got up to doing 5-6 40s a day just to get by i did this for 6months and never went a day without them. untill i got sick of being sick and wanted my life back. i started taking the methodone on my own to get off the oxy cautin i started a 30mg and did that for 3 days then moved down 10mg every three days till i got to 5mg. then went without and i guess where methodone lasts so long i didnt even start feeling bad till the 2nd day of going without and said screw this and started the oxys again for another month and keep going back and forth from that to methodone. then i said thats anoughdid methdone 10mg for two days then i did 8 hydros the next day and i just kept wheening down with hydros for about a month till i didnt need anything anymore. after i quit i got really scared about my health and became a hypocondriact. my lower abdomin has hurt me on and off for about 5 years i just thought maybe it was gas, but finally i went to the hospital for it and my white blood cell count was 20,000 which meant infection somewhere so the hospital kept me for three days trying to find out where and never did, and kept giving me antibotics and they got it down to 11,000 and let me leave. also, while i was there my heart rate was high it never went below 100bpm it was 135 when i went to the hospital it just kept jumping around and staying high. they werent worried but i was so i went back to the hospital and it was 136bmp they did a ekg and no signs of serious heart disease, rythem was also fine it was just fast! sinus tachcardia, they thought it could be anxiety but they werent gonna rule out everything else. they gave me Klanapin which ive been taking for 4 weeks twice a day 1mg. they referred me to a cardiallogist which i couldnt get into for a month. and havent yet next week i go but im worried sick and scared to death is this normal? Do you think it could be where the oxy cautin slowed my heart down for so long and now without it, its beating out of my chest if so will it go away? or do you think its just my body adjusting from the lifestyle changes im going through? if anybody knows please give me some answers. i will never use drugs again i think it was just a child thing wanting to party and i took it to far. ive grown out of that now and want to have a happy long life and i hoe i didnt damage my heart please help me.
thanx in advance

Loading...

Oh my gosh I have the same exact thing going on right now.. My heart is poundidng and I have heart palpitations.. it scares me really bad.. I'm not use to this at all.. I was looking up some things online and I came apun this.. we have the same exact problem.. I was getting ready to go to the hospital.. you can e-mail me at in******* I would love to talk to you about this and you can tell me if your situation has gotten any better.. It just feels like my heart is beating out of my chest really badly.

**edited by moderator ** e-mails not allowed **
so please e-mail me back I would really appriciate that because it sounds like we are going thru the same exact thing!
Reply

Loading...

you guys will be ok its anxity or panic ive had the exact same thing happin for the last two years and it still happins sometime my heart rate gets up there to specialy in the morning
Reply

Loading...